# SDR 2008FA0000456

- Difficulty date: June 26, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N404JM
- Make and model: Raythn 390
- Aircraft serial: RB167
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5188001
- Part serial: 0104
- Condition: Stuck
- Location: Anti Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FAILED RT ENGINE ANTI-ICE VALVE WITH 0 TSOH VALVE ASSY SUPPLIED BY HBC/RAPID; O/H BY MFG, WO R73432, DATED 5/22/2008.  VALVE ASSY FAILED IN STUCK IN OPEN POSITION, WHEN INITIALLY TESTED FOLLOWING INSTALLATION.  REPLACED VALVE WITH ANOTHER RAPID-SUPPLIED VALVE ASSY, OPERATIONS NORMAL. RECOMMEND MFG INVESTIGATE WHETHER THIS IS A QC ISSUE OR IF VALVE ASSY SUBJECTED TO HIDDEN INTERNAL DAMAGE DUE TO ROUGH HANDLING DURING SHIPPING.  (K)
